# SDR CALA2017052201540

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 73,618 hours, 19,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DIFFICULT TO ARM/DISARM. ADJUSTED LOWER GIRT BAR SLIDING ARMING LOCKS AND ARMING BAR ROLL OUT INDICATOR PER AMM 25-66-01. OPS CHECKED OK .
